Open Access
may 2014 Nielsen numbers of selfmaps of flat 3-manifolds
Daciberg Gonҫalves, Peter Wong, Xuezhi Zhao
Bull. Belg. Math. Soc. Simon Stevin 21(2): 193-222 (may 2014). DOI: 10.36045/bbms/1400592619


We compute the Nielsen number $N(f)$ of a self homeomorphism $f$ of a three dimensional flat manifold. Furthermore, we determine the possible values of $N(f)$ when $f$ is an arbitrary self-map.


Download Citation

Daciberg Gonҫalves. Peter Wong. Xuezhi Zhao. "Nielsen numbers of selfmaps of flat 3-manifolds." Bull. Belg. Math. Soc. Simon Stevin 21 (2) 193 - 222, may 2014.


Published: may 2014
First available in Project Euclid: 20 May 2014

MathSciNet: MR3211010
Digital Object Identifier: 10.36045/bbms/1400592619

Primary: ‎55M20
Secondary: 20H15

Keywords: automorphisms , crystallographic groups , Nielsen numbers , outer automorphisms

Rights: Copyright © 2014 The Belgian Mathematical Society

Vol.21 • No. 2 • may 2014
Back to Top